# SDR ARWA9606018

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SURFACE CUSP EXTRUSION, FRAME AT LONGERON 21L, IS BENT.  REPAIRED FRAME IAW DC-8 SRM 53-2-0, FIG 2.  FORMED REPAIR PARTS IAW DC-8 SRM 53-4-1, 51-1-4 AND CLEANED AND TREATED AREA IAW DC-8 SRM 51-1-8.
